# SDR CA970604003

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: EP1200
- Condition: Broken
- Location: #6 Cylinder
- Part time: 963 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO HOURS FLIGHT TIME AFTER INSPECTION THE PORCELAIN PORTION OF THE SPARK PLUG, ON #6 CYLINDER BLEW COMPLETELY OUT. INTERNAL INSPECTION OF THE CYLINDER SHOWED NO DAMAGE. THE SPARK PLUG WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
